LATEST NEWS

International Journal of Modern Computation, Information and Communication Technology

ISSN 2581-5954

Volume 4, Issue 1-2, January-February 2021

-------------------------------------------------------------------------------------------------------

Algebra Automorphism Modulus Additive Conditions for Surjective Maps on Unital C*-Algebras
A. M. Nyongesa, S. Aywa, N. B. Okelo
pp. 1-6​​.

Abstract  Full Paper (PDF)

-------------------------------------------------------------------------------------------------------